Kentucky, 2009Damaging Winds and Lightning Strike in Kentucky, July 25, 2009
July 25, 2009 · NWS LMK · 7 events in 5 counties and zones
An approaching cold front triggered strong and severe thunderstorms across central Kentucky. Most of these storms produced damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $14,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front triggered strong and severe thunderstorms across central Kentucky. Most of these storms produced damaging winds. Some of the storms had excessive lightning and some damage was caused by lightning strikes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jul 25, 12:45 PM EST, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 25, 12:45 PM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
145 PM EDT SAT JUL 25 2009
.AVIATION UPDATE (18Z TAFS)...
.NEAR TERM UPDATE (THIS AFTN)...
UPDATED TO INCREASE POPS TO LIKELY...ADD WIND GUSTS AND LOWER TEMPS
SLIGHTLY. TSTMS CONTINUE TO DEVELOP UPSTREAM IN UNCAPPED ENVIRONMENT
WITH OUR VAD WIND PROFILE INDICATING RELATIVELY SIGNIFICANT SHEAR...
ESPECIALLY IN THE 0-1 KM LAYER AND DESTABILIZATION OCCURRING MAINLY
IN DOWNSTATE KY WHERE HEATING HAS BEEN LARGELY UNINTERRUPTED THIS
MORNING. NOT EXPECTING SVR STORMS...THOUGH SOME MAY PRODUCE WIND
GUSTS AROUND 40 MPH. COVERAGE SHUD CONTINUE TO INCREASE...ESPECIALLY
ACRS CENTRAL KY DURG THE AFTN.
&&
.SHORT TERM (TODAY AND TONIGHT)...
SOMEWHAT CHALLENGING FORECAST FOR TODAY. CURRENTLY...A LINE OF
STRONG TO SEVERE THUNDERSTORMS WAS ORIENTED ROUGHLY FROM WEST TO
EAST ACROSS CENTRAL IL INTO CENTRAL IN AND MOVING TO THE
SOUTH/SOUTHEAST AT AROUND 50 MPH. THIS WOULD MOVE THE LINE OF STORMS
INTO PARTS OF SOUTHERN IN BETWEEN 09Z AND 11Z. THEREFORE...WILL
INCLUDE EARLY MORNING WORDING IN THE FORECAST PACKAGE THIS MORNING
TO REFLECT ADDING POPS TO THE FORECAST FOR PORTIONS OF SOUTHERN IN
AND NORTH CENTRAL KY BEFORE 12Z.
TENDED TO SIDE WITH THE NAM 00Z FORECAST RUN BUT SPED UP THE TIMING
A BIT BASED ON CURRENT RADAR TRENDS. EXPECT THAT THIS SYSTEM WILL
EVENTUALLY BEGIN TO MOVE MORE EAST/SOUTHEAST AS STEERING FLOW
BECOMES MORE WESTERLY AS IT BEGINS TO ROUND THE TROUGH DIGGING INTO
THE OHIO VALLEY FROM THE GREAT LAKES. THEREFORE...HAVE HIGHER POPS
ACROSS THE NORTHERN HALF OF THE FORECAST AREA FOR TODAY. FORECAST
SOUNDINGS SHOW SOMEONE ELEVATED CAPE VALUES OF AROUND 1500-2000 J/KG
ACROSS THE AREA WITH LIFTED INDEX VALUES MAXING OUT AROUND -3 C AND
SOUTHWEST TO WESTERLY SHEAR INCREASING TO AROUND 30 KTS.
THEREFORE...ATMOSPHERE IS SUFFICIENTLY UNSTABLE AND SHOULD CONTINUE
TO SUPPORT LINE OF STORMS HEADED THIS WAY. THE QUESTION IS HOW FAR
SOUTH THE LINE WILL MOVE AND WHAT DEVELOPMENT THERE MAY BE FURTHER
SOUTH AHEAD OF THE LINE ACROSS SOUTH CENTRAL KENTUCKY. DECIDED TO
LEAVE CHANCE POPS ACROSS THIS AREA TODAY BUT MAY NEED TO INCREASE
THESE LATER.
A WIDESPREAD SEVERE EVENT IS NOT ANTICIPATED BUT AT LEAST SOME
ISOLATED SEVERE GUSTS ARE POSSIBLE BUT EXPECT MOST THUNDERSTORM
ACTIVITY TO BE STRONG RATHER THAN SEVERE. AS SURFACE BOUNDARY SAGS
SOUTHWARD TOWARD 00Z EXPECT MOST THUNDERSTORM ACTIVITY TO BEGIN TO
DWINDLE ACROSS THE NORTH. HOWEVER...A SHORTWAVE IMPULSE WILL ROTATE
AROUND THE TROUGH AND HAS THE POTENTIAL TO SPARK MORE CONVECTION
ACROSS SOUTH CENTRAL KY TONIGHT AS BOUNDARY SLOWLY BECOMES MORE
NORTH/SOUTH ORIENTED FROM WESTERN KY/TN AND SLOWLY MOVES EASTWARD
THROUGH THE END OF THE SHORT TERM PERIOD. THEREFORE...HIGHER POPS
HAVE BEEN ADDED ACROSS SOUTH AND SOUTHEAST PORTIONS OF THE FORECAST
AREA OVERNIGHT.
LOWERED HIGH TEMPERATURES A LITTLE TODAY AS CLOUD COVER WILL REALLY
START TO INCREASE AROUND SUNRISE. HOWEVER...WITH TEMPS CURRENTLY IN
THE UPPER 60S TO MID 70S ACROSS THE FORECAST AREA THERE SHOULD BE A
QUICK REBOUND IN THE MORNING BEFORE CLOUDS AND PRECIPITATION INHIBIT
WARMING TOO MUCH. HIGH WILL RANGER FROM THE LOW TO MID 80S NORTH
WITH NEAR 90 DEGREES SOUTH. OVERNIGHT LOWS WILL FALL INTO THE MID
AND UPPER 60S.
.LONG TERM (SUNDAY THROUGH FRIDAY)..
SUNDAY...
RESIDUAL BAND OF SCATTERED SHOWERS EXPECTED WITH THE DISSIPATING
FRONT LYING ACROSS THE REGION. DEPTH OF MOISTURE LOOKS LIMITED
ENOUGH TO DROP STORM COVERAGE DOWN TO ISOLATED. BEST CHANCES FOR
PRECIP WILL BE OVER THE SOUTHERN HALF OF THE CWA. OVERALL NOT
EXPECTING MUCH IN THE WAY OF RAINFALL TOTALS.
SUNDAY NIGHT THROUGH MONDAY NIGHT...
PREVIOUS MODEL RUNS HAD SUGGESTED THAT RAIN CHANCES WOULD BE LIMITED
DURING THIS TIME FRAME...BUT THE LATEST GFS AND NAM12. LATEST
ENSEMBLE PLUME FORECASTS INDICATE LITTLE IN THE WAY OF RAIN...IN
LINE WITH PREVIOUS FORECASTS. WILL KEEP MENTION OF RAIN OUT FOR
NOW...EXCEPT FOR THE EXTREME SOUTHERN CWA...IN AREA OF BEST
PRECIPITABLE WATER.
TUESDAY THROUGH FRIDAY...
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION FOR
THE REST OF THE WORK WEEK. PRECIPITABLE WATERS COME UP WELL ABOVE
NORMAL DURING THIS PERIOD...WHICH WILL TRANSLATE TO SEVERAL DAYS OF
GOOD SHOWER AND STORM CHANCES. WILL HAVE TO WATCH FOR RISK OF FLASH
FLOODING THROUGH THE PERIOD. AS FOR OTHER THREATS...LATEST GFS
INDICATES A RISK FOR GUSTY WINDS WITH STRONGER STORMS WEDNESDAY AND
FRIDAY...AS REGION WILL BE IN RIGHT REAR QUADRANT OF A JET STREAKS
MOVING THROUGH THE UPPER FLOW. LATEST DGEX MORE BULLISH WITH THE
WEDNESDAY SYSTEM...CARRYING THE THREAT OVER THE THURSDAY AND DRYING
US OUT BY FRIDAY. WILL LEAN TOWARD THE GFS FOR NOW AND KEEP THREAT
FOR STORMS EACH DAY THIS PERIOD...GIVEN REASONABLE FORECAST FOR THE
STALLED BOUNDARY IN THE AREA. ENSEMBLE LEANING TOWARD THIS SCENARIO
AS WELL BUT NOT QUITE AT A HIGH LEVEL OF CONFIDENCE JUST YET.
&&
.AVIATION (18Z TAFS)...
WEAK CDFNT EXTENDING FROM CENTRAL PARTS OF IN/IL/MO WILL DROP SLOWLY
SEWD TO NEAR THE OH RIVER EARLY SUN MORNING. SCATTERED TSTMS WILL
CONTINUE TO DEVELOP IN MOIST AMS AHEAD OF BNDRY EARLY IN THIS
PERIOD...BEFORE DIMINISHING BY 02Z TNGT FOR SDF AND LEX AND AROUND
05Z AT BWG. CIGS AND VSBYS SHUD REMAIN MVFR TO VFR THRU MUCH OF THE
PERIOD...HOWEVER A TAF SITE UNDER THE CORE OF A STORM COULD BRIEFLY
FALL TO IFR VSBY IN HEAVY RAIN. AT THIS TIME...TSTM COVERAGE TOO
LIMITED AND TIMING TOO UNCERTAIN TO INSERT.
WINDS SHUD DIMINISH THIS EVE...BUT REMAIN SW...AS FRONT SLOWS ITS
SEWD MOVEMENT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
NEAR TERM....DK
SHORT TERM...LS
LONG TERM....RJS
AVIATION.....11
Hazardous weather outlook, Jul 25, 10:40 AM EST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1140 AM EDT SAT JUL 25 2009
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1140 AM EDT SAT JUL 25 2009 /1040 AM CDT SAT JUL 25 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS
A WEAK SURFACE COOL FRONT APPROACHES OUR REGION.
SHOWERS AND THUNDERSTORMS WILL DIMINISH ACROSS SOUTHERN INDIANA THIS
EVENING BUT CONTINUE ACROSS CENTRAL KENTUCKY AS THE WEAK SURFACE
BOUNDARY STALLS. THE MAIN THREATS WITH ANY STORM WILL BE HEAVY
RAINFALL AND GUSTY WINDS UP TO 40 MPH ALONG WITH CLOUD TO GROUND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THROUGH THE DAY SUNDAY AS A DISSIPATING FRONTAL BOUNDARY LINGERS
ACROSS THE REGION. LITTLE SHOWER ACTIVITY IS FORECAST FOR SUNDAY
NIGHT THROUGH MONDAY NIGHT.
THEN ON TUESDAY A PLUME OF TROPICAL MOISTURE WILL MOVE INTO THE
REGION AND REMAIN THROUGH FRIDAY. SEVERAL WAVES OF ENERGY WILL COME
ACROSS THIS MOISTURE...COMBINING TO PRODUCE ABOVE NORMAL RAIN
CHANCES THROUGH THE END OF THE WORK WEEK. STRONG STORMS COULD
DEVELOP ANY AFTERNOON BUT LARGE SEVERE WEATHER OUTBREAKS ARE NOT
EXPECTED. STRONG GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE THE
MOST SIGNIFICANT THREATS WITH THE STORMS. ALSO...ATMOSPHERIC
MOISTURE WILL BE PLENTIFUL SO LOCALLY INTENSE DOWNPOURS WILL BE A
GOOD BET...ESPECIALLY ON WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT GUSTY WINDS OR DAMAGE ALONG WITH
HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE OR TO LOCAL LAW ENFORCEMENT OFFICIALS.
DK
In the hours before
Special weather statement, Jul 25, 1:36 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM EDT SAT JUL 25 2009
INZ076-077-084-089>092-251915-
CLARK-CRAWFORD-FLOYD-HARRISON-ORANGE-PERRY-WASHINGTON-
236 PM EDT SAT JUL 25 2009
...STRONG STORMS WITH HEAVY RAIN AND GUSTY WINDS CROSSING SOUTHERN
INDIANA...
AT 234 PM EDT /134 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES NORTHEAST OF ENGLISH TO 6 MILES SOUTHWEST OF ENGLISH TO 8 MILES
NORTHEAST OF SANTA CLAUS...MOVING EAST AT 45 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...AND GUSTY WINDS TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.
THESE STORMS WILL BE...
NEAR CORYDON AROUND 305 PM EDT.
NEAR NEW ALBANY AROUND 310 PM EDT.
THESE STORMS WILL ALSO BE...
NEAR FREDERICKSBURG AROUND 240 PM EDT.
NEAR PALMYRA AROUND 245 PM EDT.
NEAR MARTINSBURG AROUND 250 PM EDT.
NEAR BORDEN AROUND 255 PM EDT.
NEAR STARLIGHT AROUND 300 PM EDT.
NEAR BENNETTSVILLE AROUND 305 PM EDT.
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 105 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
13
Special weather statement, Jul 25, 1:57 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT SAT JUL 25 2009
INZ077-090>092-KYZ030-031-251945-
CLARK-FLOYD-HARRISON-JEFFERSON-OLDHAM-WASHINGTON-
257 PM EDT SAT JUL 25 2009
...STRONG STORMS WITH GUSTY WINDS AND VERY HEAVY RAIN HEADING FOR
THE LOUISVILLE METROPOLITAN AREA...
AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST
OF SALEM TO 6 MILES NORTHEAST OF CORYDON TO 13 MILES SOUTH OF
ENGLISH...MOVING EAST AT 50 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS TO 55 MPH...ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE...
NEAR CORYDON AROUND 300 PM EDT.
NEAR NEW ALBANY AROUND 310 PM EDT.
NEAR DOWNTOWN LOUISVILLE AROUND 315 PM EDT.
NEAR SHIVELY AROUND 320 PM EDT.
NEAR ST. MATTHEWS AROUND 325 PM EDT.
NEAR VALLEY STATION AROUND 330 PM EDT.
THESE STORMS WILL ALSO BE...
NEAR CHARLESTOWN AROUND 315 PM EDT.
NEAR GOSHEN AROUND 320 PM EDT.
52 MPH WINDS WERE REPORTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES AND DOWN POWER LINES.
TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER
LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
13
Local storm report, Jul 25, 2:12 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT SAT JUL 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG NEW ALBANY 38.30N 85.83W
07/25/2009 FLOYD IN TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN THE NORTHERN PART OF NEW
ALBANY.
&&
EVENT NUMBER LMK0900171
MRCThunderstorm Wind, Oldham
- When
- July 25, 2:22 PM EST
- Where
- Oldham County, La Grange
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 38.400, -85.380
Trees were downed along the length of Highway 42 in Oldham County. Trees were also downed in the La Grange area.
Thunderstorm Wind, Trimble
- When
- July 25, 2:30 PM EST
- Where
- Trimble County, 0.69 mi S of Milton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.710, -85.370
Thunderstorm Wind, Henry
- When
- July 25, 2:45 PM EST
- Where
- Henry County, New Castle
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 38.430, -85.170
Trees downed in New Castle.
Thunderstorm Wind, Henry
- When
- July 25, 2:45 PM EST
- Where
- Henry County, Sligo
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 38.480, -85.320
Trees downed along Highway 42 on the Oldham County Line.
Lightning, Oldham
- When
- July 25, 3:05 PM EST
- Where
- Oldham County, 0.88 mi SW of Glenarm
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 38.340, -85.480
Lightning caused damage to electrical system in two homes but did not start fires.
Thunderstorm Wind, Russell
- When
- July 25, 2:22 PM CST
- Where
- Russell County, Russell Spgs
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $750
- Reported by
- Broadcast Media
- Coordinates
- 37.050, -85.080
Trees were downed and pea to dime size hail was falling.
Thunderstorm Wind, Cumberland
- When
- July 25, 2:42 PM CST
- Where
- Cumberland County, 0.69 mi N of Burkesville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.790, -85.370
Trees were downed in Burkesville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Indiana, July 25, 20091 injured · $2.1 million · 1.5 in hail · 19 events
- Tornado in New York, July 25, 2009$2.0 million · EF1 · 1 event
- Hail and Damaging Winds in New York, July 25, 2009$108,000 · 1 in hail · 10 events
- Flash Flooding and Damaging Winds in Arizona, July 25, 2009$95,000 · 65 kt wind · 5 events
- Tornado in New York, July 25, 2009$75,000 · EF0 · 1 event
- Hail and Damaging Winds in Kentucky, July 25, 2009$31,000 · 1 in hail · 12 events
- Hail and Damaging Winds in West Virginia, July 25, 20092 injured · $2,000 · 1 in hail · 18 events
- Hail and Damaging Winds in West Virginia, July 25, 2009$20,000 · 1.75 in hail · 12 events
- Damaging Winds in Virginia, July 25, 2009$21,000 · 60 kt wind · 5 events
- Flash Flooding and Hail in North Carolina, July 25, 200950 kt wind · 12 events
- Damaging Winds in Pennsylvania, July 25, 2009$15,000 · 50 kt wind · 3 events
- Lightning Strike in Florida, July 25, 20091 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 185087, 185090, 185080, 185083, 185085, 185089, 185077.